... days (25 mg. daily) and 40 mg of dex. on Monday of each week. Some days are okay however it seems that by the Wednesday after taking the Dex, I am so fatigued that I can hardly make it through a day of work. Can anyone make any recommendations on energy boosters? Multiple Myeloma makes you tired anyway and with the Revlimid, it adds to the tiredness. Any suggestions would be greatly appreciated
I take Rev 21/15mg, dex 20mg(X2) cause I didn't tolerate it very well at first but now it's smooth sailing..any way, I walk after every treatment. I sweat out as much of the drug as possible, twice a week. The sooner I get it out of my system, the sooner I'm myself & I get to exercise as well so it's a win-win situation for me because in addition to not being able to sleep b/c of the dex, I gain weight as well. I hope I was helpful for you & good luck with your treatment!!
Music, I too have MM. In 2008 I was taking the same dosage you take, 25ml of Rev daily, 40ml Dex on Fridays. At the time my M protein was at 2.3. I gained weight and the Dex kept me up. My GP gave sleeping pills to help me sleep and I only took them the day I took Dex so I could sleep. I had chemo and a stem cell transplant in late 2008 and was on full remission until Feb 2011 when the M proteins started abnormal growth again. I'm in Australia working and getting Rev is too costly so I'm on thalidomide 50ml / daily and Dex 20ml weekly, M protein at .6, was 1.0 . I have the same problem you do now, gaining weight and like you I exercise specially the day I take Dex. Keep doing the exercise I believe it's a good way to fight it. Music, your dosage of Rev and Dex is high, if you don't mind, what level is your M protein at? Good luck, Carlos
I was put on Revlimid 10mg no steroids when I went into remission. I had the fatigue so bad I could hardly move. My Oncologist reduced to 5 mg ever other day. I remained on this dose with few side effects for almost 2 years. I am now out of remission and the Rev. has been discontinued. I am now on Velcade by injection. I was on Velcade and steroids IV when I was diagnosed. The side effects were very bad. I am still getting side effects but not as bad as the first round. I have only had 2 injections so for. So it remains to be seen how this will go.
On Rev , now without Dex due to side effect of acid reflux n chest burning. I am also looking for energy booster. I had heart n lungs checked out ..ok. Rev brought my Lambda light chain way down after one round of 21 days. Thank you all for you comments. I wish we could all share a blog. The one thing I take for energy is Ultra Mega Green from a vitamin shop to supplement my lack of nutrient filled veggies. It is not a panacea though so I am still researching.
- Revlimid Information for Consumers
- Revlimid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Revlimid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Aug 2011 • 7 answers
I just started taking Revlimid. Is there a best time of day to take the meds? I'm guessing taking it
Updated 7 Dec 2013 • 1 answer
Updated 22 Jan 2018 • 5 answers
Updated 10 Aug 2018 • 1 answer
Updated 1 Sep 2018 • 2 answers